# SDR IXXA060115S

- Difficulty date: June 16, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1164
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND A CRACKED WEB AT LIGHTNING HOLE AT STATION 1164 LBL 68 LONGERON 21 LT. REMOVED DAMAGED. FABRICATED DOUBLER, LOCATED, DRILLED, DEBURRED, PRIMED, INSTALLED DOUBLER AND NEW FASTENERS AT STATION 1164 LBL 68. IAW SRM 51-1-21, 53-4-1, AND 51-1-3.
